# SDR 2006UALA01440

- Difficulty date: July 20, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 27,860 hours, 10,536 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU FWD LEFT FAULT DURING EMERGENCY LIGHT TEST.
